I've found that after being on Oxy, my memory is lapse, loss of energy, my muscle spasms have increased, depression hits in like a tsunami and the side effects are doing a lot more than what I thought the drug was for. By 6 - 8pm I feel like a total zombie, don't dare get on the phone or write e-mails because of the state of mind I'm in after taking this drug 3 times every day (along with 30mg Oxycodone, Klonopin, etc.). I don't think that this is a good drug and am wondering if it's side effects (mental & emotional) are the same with other people as they are mine?
Hi i am on 60mg of OxyContin a day and i never thought to think some of my depression comes from this drug as i take so many i don't know which pill is causing what side effect. If it bothers you that bad have you talked to your Dr. about the pain patch maybe that would work better for you. Ha you should see me try to type well into the night after my pills hit. It's so funny i don't even know what i have typed out and have to start again. This site is great and i hope more people get to your question to try and help you out more as it works like speed on me. I am going to check into that depression thing though. Keep in touch Leron
Hi fellow sufferer. I don't think that the dose you are on is properly correlated to the pain you are in. Please tell me more about your condition. (I've requested to add you to my friend's list, which is quite short, so that we can chat about this privately, if you prefer. David
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a trap muscle spasm has been like that for nine days. I am a hairstylist working twelve hour?
Posted 20 Apr 2011 • 3 answers
Posted 13 May 2011 • 4 answers
Posted 13 Oct 2011 • 3 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 18 Mar 2013 • 4 answers